MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA 10185JP; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA 10185JP; WIRE, GUIDE, CATHETER
Model Number 10185JP
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Relevant tests/laboratory data & other relevant history: no information available.Suspect product (s): not applicable for this device.Implant date/explant date & is this a single-use device that was reprocessed and reused on a patient? not applicable for this device.Initial reporter name and address & report source: country is poland.It is likely the cracked sensor occurred during the procedure; however, it could not be determined when the portion of the sensor was missing.The corrosion observed could have led to the sensor detaching due to the length of time from the date of event to evaluation (approximately 11 months).If remedial action initiated, check type & correction/removal reporting number: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that during a diagnostic coronary procedure, the verrata 10185jp wire signal disappeared.A new verrata wire was used to complete the procedure.No patient injury reported.During the product return evaluation using a microscope, a portion of the sensor was cracked and missing with no sharp edges observed.Although it was confirmed that the device was intact during use, it cannot be determined at 100% because the missing sensor is not visible to the naked eye.This product problem is being submitted in abundance of caution due to a portion of the sensor missing.There is a potential for harm if the malfunction were to recur.

Brand Name
VERRATA 10185JP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse yarimoglu
3721 valley centre drive #500
san diego, CA 92130
MDR Report Key14662192
Report Number3008363989-2022-00053
Device Sequence Number20365039
Product Code DQX
UDI-Device Identifier00845225002886
UDI-Public(01)00845225002886(17)230331(10)0301900049(90)989609001241
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K161887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number10185JP
Device Catalogue Number400-0300.39
Device Lot Number0301900049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Initial Report FDA Received Date06/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B. BRAUN: 6F INTRODUCER SHEATH; B. BRAUN: 6F JL 40 GUIDE CATHETER
Patient Age65 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite